# SDR DL72S950591

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED, 2ND RIB FROM OUTBOARD END OF NR 5 L/E SLAT.  FOUND DURING INSPECTION AT HMV2 IN ATL.  REPAIRED PER M/M 57-54-0 PG 819.
